Jump to content
The End of my Addiction
Sign in to follow this  
MJM

MJM's side effects

Recommended Posts

MJM

 I have a cornucopia of side effects from Baclofen.

My SEs (those that have remained after titrating up) are:

Lower back pain, from early evening until morning. I don't know for sure it's  Bac SE but have no other explaination for the back ache disappearing in the morning and returning at night. It's not every night, but most of them, and its exacerbated by any heavy lifting I might do during the day. It wakes me a couple times in the night. I treat it with nurofen and stretches. Sometimes, if I tell myself that my back is not aching, it stops for a few seconds. Wow.

Peeing in the middle of the night. Maybe, at 51 I have old man's bladder but I don't think so. If the back doesn't wake me, the bladder often will, although not every night.

Hunger late evening. I have a full meal at maybe 7pm and feel sated, but by 10pm or so if I'm awake I get the munchies. I try to eat yoghurt or nuts rather than junk.

Either somlonence or insomnia. The somlonence in the late afternoon only occurred when titrating up, but with my laste (55mg) dose at 9-10pm, it hits me 30min later. Not a bad thing! The insomnia I put down to too much Diet Coke (caffeine) in the afternoon/evening. Although, having said that, when I wake in the night for the regulation pee and back-ache fix sometimes it takes me an hour to get back to sleep.

Snoring. This seems to be a titrating SE, because when sticking to a dose it thankfully disappears. Or it's an AL side effect, and staying sober and losing a few kgs stops it? I'm not sure.

Sexual disfunction. I have difficulty reaching an outcome, so to speak.

Twitching movements. My wife first noticed it late last year once I'd hit about 180-200mg. My foot or hand would keep twitching and it drove her batty. I have since noticed — much to my embarrassment — that on the videos I do for work, the latest ones show me twitching a hand like I have Parkinsons or posturing at the hips. It seems to occur these days when I'm nervous.

Complete lack of balance when drunk. I know... that's not news for many, nor a Bac SE. Yet one of my so-called strengths has been that I could hold my liquor. Not so on high-dose Bac. I have a dizzy moment where I seem to completely loose my balance and fall. For some of you, you'd be saying 'so what?'. But for me, it's unusual. 

I have only reached my switch three weeks ago, so I'm hanging in there hoping that at least the back pain will ease. I put up with it because overall, despite the SEs, overall I feel much better. It's worth it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...